# SDR VNAA0604013

- Difficulty date: April 26, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 4,755 hours, 4,671 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Lightning Strike
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS STRUCK BY LIGHTNING DURING CRUISE FLIGHT.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  DAMAGE WAS FOUND ON THE LT WINGLET, SEVERAL ANTENNAS, AND NUMEROUS SPOTS ON THE FUSELAGE.  ALL DAMAGE WAS REPAIR AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
